| Catalog Number |
6003-300-010 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/14/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during equipment testing conducted by the manufacturer, the device was found to have disassembled.No medical intervention and no adverse consequences were reported with this event.As this event was found during testing at the manufacturer facility and the component was still present, there was no patient involvement and no delay to a surgical procedure.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description
It was reported that during equipment testing conducted by the manufacturer, the device was found to have disassembled. no medical intervention and no adverse consequences were reported with this event.As this event was found during testing at the manufacturer facility and the component was still present, there was no patient involvement and no delay to a surgical procedure.